# SDR DALA2023061304841

- Difficulty date: June 13, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 74,210 hours, 28,236 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6704 1R DOOR DIFFICULT TO ARM AND SLIDE LIGHT WILLL NOT ILLUMINATE. CORRECTIVE ACTION: PERFORMED R1 DOOR ADJUST & CHECK. CLEARED BLOCKING DEBRIS IAW B757 AMM 52-11. OPS CHK NML. (9725778)
